# SDR SWAA050387

- Difficulty date: February 9, 2005
- Submitted: February 11, 2005
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 63,196 hours, 31,201 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546824
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM UPPER CHORD AT BS 1006, LBL 19, CORRODED.  REPAIRED FLOORBEAM CHORD PER SRM AND BAC DRAWING.
